I've had a recurring rash on my chest for about 6 months. It is red and raised pimple-like and can get very itchy. There is no bleeding or oozing. The shape is very round almost like a pencil eraser. It appears in the exact middle of my chest and raidates out some around the nipple area on both sides. I went to a dermatologist back in Feb. 05 and she told me it was a bacterial rash due to excess sweating in the chest area. I do have a hairy chest and I trim it with an electric clipper but am careful not to have the blade touch my skin. She gave me 2 types of medications: Ciclopirox Topical Suspension cream and a tube of Fluticasone which I believe is a topical steroid. I've been through almost 2 tubes of each and the rash is not really improving at all. It will disappear for several days then more pimples will come out. When I finished the first 2 tubes, the rash looked completely gone but came back within a week, so I had the medications refilled.
I was wondering if this could be something HIV related or not. I do have relations with men, not anal just oral sex. I have been tested but it's been almost a year since my last one. My partners have been very few in the last year and there is no body fluid exchange. I did have a few partners ejaculate on my chest area...could this be a complication of semen lying on my chest? I have no other symptoms and otherwise I am very healthy. Any information you could post would be greatly appreciated.
Seborrheic dermatitis can affect the middle of the chest, but that is usually dry and scaly rather than pimply. I suppose that ejaculate can block pores. Perhaps you can avoid that for a while and see if that helps. I can't think of any likely HIV relationship. It may just be folliculitis--blocked pores--which is common on the torso and hard to treat, though not in any sense serious.
You should ask you doctor about further diagnostic or therapeutic steps. Feel free to share your concerns--that's what doctors are for.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.